# SDR AALA201810129010

- Difficulty date: October 10, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A321-231
- Aircraft serial: 7500
- Aircraft time: 4,908 hours, 1,857 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE HAD LOW PRESSURE.  SERVICED THE L2 DOOR IAW AMM 52-22-00. LEAK CHECKED OK.
